Loading...

LFF65's Recent CancerCompass Activity

  • LFF65 has replied to a post on the message board

    Sandy,  You can get the doctor to prescribe a cortisone cream for the rash - it'll go away after a while, hopefully.  I find that if I take Acidophilus 100 million (Natures Bounty) faithfully and eat a greek yogurt once a day, my diahrrea is controlled.  I'm careful with what I eat because a lot of things can trigger an upset and then I'm in misery for a day or two.  I have always had a bit of a ...

    view post
    • LFF65 has replied to a post on the message board

      I found eating saltines - a little at a time seemed to help with the nausea.  Things will affect his stomach more than usual on this medication - it's best to stay with bland food for a while and gradually add in other foods he likes.  Premium makes mini saltines that are handy to take with you in a little zip lock bag. 

      view post
      • LFF65 has replied to a post on the message board

        You would need to ask a doctor that question. 

        view post
        • LFF65 has replied to a post on the message board

          I meant "your treatment". 

          view post
          • LFF65 has replied to a post on the message board

            I'm taking Tarceva 150.  What were you taking?  Maybe you should get a 2nd opinion on our treatment. 

            view post
            • LFF65 has replied to a post on the message board

              I also had a severe rash on my face and was also treated with prednisone & antibiotic and a cortisone cream.  I stuck with the Tarceva because it was the only option I had for my Stage IV NSCLC.  My face cleared up and hasn't reoccurred.  My scalp seems to be sensitive so I try not to use hot water on it and use gentle shampoo/conditioner.  There are side effects with this medicine but everyon...

              view post
              • LFF65 has replied to a post on the message board

                When I started Tarceva, I developed a terrible case of acne on my face and I thought I'd go out of my mind.  My doc prescribed a cortisone cream and it helped immensely.  After that bout of the "rash" I have been fairly back to normal.  My side effects after that was thinning hair - it didn't fall out completely but got very limp and thin.  I started Tarceva Nov. 2010 and I'd say by Jan. 2011 my h...

                view post
                • LFF65 has replied to a post on the message board

                   I was diagnosed with NSCLC a year and a half ago and was put on Tarceva 150 on Thanksgiving day, 2010.  I have had f/u CAT scans every 6-8 weeks and so far, the tumors have shrunk and haven't changed while under treatment.  My doctor doesn't say "remission" but he does say I'm "stable".  At this point, I'll take that.  The side effects on this medicine can be challenging, but so far I've man...

                  view post
                  Loading...
                  Load more activity
                  Loading more activity

                  About LFF65

                  Patient
                  Lung Cancer - Non-Small Cell
                  After Treatment, Clinical Trials and Research, Emotional Support, Lifestyle, Side Effects

                  Just diagnosed with stage4 BAC. I'm a complete wreck right now and don't know where to turn. This has been a total shock to me.

                  We care about your feedback. Let us know how we can improve your CancerCompass experience.